Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (6): 060301    DOI: 10.1088/1674-1056/22/6/060301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New operator identities regarding to two-variable Hermite polynomial by virtue of entangled state representation
Yuan Hong-Chuna, Li Heng-Meib, Xu Xue-Fenc
a College of Optoelectronic Engineering, Changzhou Institute of Technology, Changzhou 213002, China;
b School of Science, Changzhou Institute of Technology, Changzhou 213002, China;
c School of Mathematics and Physics, Jiangsu Teachers University of Technology, Changzhou 213001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn